manuscripta mathematica

, Volume 92, Issue 1, pp 143–152

On the meromorphic potential for a harmonic surface in a k-symmetric space

  • Josef Dorfmeister
  • Ian McIntosh
  • Franz Pedit
  • Hongyou Wu
Article

DOI: 10.1007/BF02678186

Cite this article as:
Dorfmeister, J., McIntosh, I., Pedit, F. et al. Manuscripta Math (1997) 92: 143. doi:10.1007/BF02678186

Copyright information

© Springer-Verlag 1977

Authors and Affiliations

  • Josef Dorfmeister
    • 1
  • Ian McIntosh
    • 2
  • Franz Pedit
    • 3
  • Hongyou Wu
    • 4
  1. 1.Department of MathematicsUniversity of KansasLawrence
  2. 2.School of Mathematical SciencesUniversity of BathBath
  3. 3.Department of MathematicsUniversity of MassachusettsAmherst
  4. 4.Department of MathematicsNorthern Illinois UniversityDeKalb